A Case of the Drug Reaction with Eosinophilia and Systemic Symptom (DRESS) Following Isoniazid Treatment
Jin-Yong Lee, Yun-Jae Seol, Dong-Woo Shin, Dae-Young Kim, Hong-Woo Chun, Bo-Young Kim, Shin-Ok Jeong, Sang-Hyok Lim, An-Soo Jang
Tuberc Respir Dis. 2015;78(1):27-30.   Published online 2015 Jan 29     DOI: https://doi.org/10.4046/trd.2015.78.1.27
Citations to this article as recorded by Crossref logo
Antibacterial antibiotic-induced drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: a literature review
Shiva Sharifzadeh, Amir Hooshang Mohammadpour, Ashraf Tavanaee, Sepideh Elyasi
European Journal of Clinical Pharmacology.2021; 77(3): 275.     CrossRef
Prevalence and Clinical Features of Drug Reactions With Eosinophilia and Systemic Symptoms Syndrome Caused by Antituberculosis Drugs: A Retrospective Cohort Study
Ho Yeon Jung, Sunmin Park, Beomsu Shin, Ji-Ho Lee, Seok Jeong Lee, Myoung Kyu Lee, Won-Yeon Lee, Suk Joong Yong, Sang-Ha Kim
Allergy, Asthma & Immunology Research.2019; 11(1): 90.     CrossRef
Hypersensibilité retardée aux traitements antituberculeux. Proposition d’une conduite à tenir pratique devant un exanthème : quand arrêter, quelles explorations allergologiques et comment réintroduire le traitement
S. Ingen-Housz-Oro, H. Assier, G. Gener, B. Milpied, A. Soria, C. Bernier, V. Descamps, F. Tetart, D. Staumont-Sallé, L. Valeyrie-Allanore, A. Valois, B. Sassolas, B. Bensaid, B. Lebrun-Vignes, A. Barbaud
Annales de Dermatologie et de Vénéréologie.2019; 146(4): 313.     CrossRef
Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome caused by first‐line antituberculosis drugs: Two case reports and a review of the literature
Alison Coster, Olivier Aerts, Anne Herman, Liliane Marot, Niels Horst, Chris Kenyon, Erika Vlieghe, Philippe Hainaut, Marie Baeck
Contact Dermatitis.2019; 81(5): 325.     CrossRef
DRESS syndrome: a detailed insight
Sapan Kumar Behera, Saibal Das, Alphienes Stanley Xavier, Sandhiya Selvarajan
Hospital Practice.2018; 46(3): 152.     CrossRef
Antituberculosis Drug-Associated DRESS: A Case Series
Marion Allouchery, Sophie Logerot, Judith Cottin, Pauline Pralong, Céline Villier, Benoit Ben Saïd
The Journal of Allergy and Clinical Immunology: In Practice.2018; 6(4): 1373.     CrossRef
Severe Skin Rash and Liver Toxic Effects Caused By First-Line Anti-Tuberculosis Drugs: A Case Report
Daohua Guo
International Journal of Complementary & Alternative Medicine.2017;[Epub]     CrossRef
Difficult clinical management of antituberculosis DRESS syndrome complicated by MRSA infection
Li Wang, Lin-Feng Li
Medicine.2017; 96(11): e6346.     CrossRef
DRESS (drug reaction with eosinophilia and systemic symptom) syndrome caused by both first-line and second-line antitubercular medications: A case report with a brief literature review
Young-Hoon Hwang, Dong Yeon Jang, Sung Yoon Kang, Kyung-Hee Sohn, Dong Yoon Kang, Chang Hoon Lee, Hye-Ryun Kang
Allergy, Asthma & Respiratory Disease.2017; 5(2): 111.     CrossRef
Drug Reaction with Eosinophilia and Systemic Symptoms
Li Wang, Xue-Ling Mei
Chinese Medical Journal.2017; 130(8): 943.     CrossRef
Dress Syndrome - A Case Report
Zorana Kremić, Željko P. Mijušković, Lidija Kandolf-Sekulović
Serbian Journal of Dermatology and Venereology.2016; 8(2): 95.     CrossRef
Bacteremia in Preterm Infants Receiving Probiotics; Throbbing Headache Associated with Enoxaparin Use; DRESS Reaction following Isoniazid Treatment; SIADH Associated with Glimepiride; Mania Associated with Bortezomib Administration
Michael A. Mancano
Hospital Pharmacy.2015; 50(6): 441.     CrossRef
Isoniazid
Reactions Weekly.2015; 1545(1): 142.     CrossRef